# SDR A6WA200440049

- Difficulty date: April 19, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT FUSELAGE SKIN WAS DAMAGED WHEN THE SERVICE DOOR WAS OPENED WHILE PRESSURIZED.  FUSELAGE SKIN WAS DENTED BETWEEN STRINGERS 13/14 APPROX 3.5 INCHES AFT OF FS 295 AND DENTED WITH A CREASE BETWEEN STRINGERS 16/17 AT FS 295.  TRIMMED OUT SKIN PANEL AND FRAME FLANGE.  ALL CRACKS REMOVED.  REPAIRED FRAME FLANGE BY FABRICATING REPAIR ANGLE.  ALL WORK DONE IAW BRAS EO 601R-53-4835.  (M)
